Vitiligo On Penis

Chat, questions, suggestions and comments about Vitiligo and Vitiligo treatments go in here.

Vitiligo On Penis

Postby Hockeyfan » Wed May 19, 2010 6:32 am

Hi, I recently purchased a Dermalight80 to help with vitiligo on my penis. This was recommended by my dermatologist as being a safe and effective way to treat this disease. However, I am a little concerned of cancer risks especially due to the fact of what area of the body it is. I have it on my shaft and underneath my scrotum. I noticed a few freckle like spots appearing afer a few sessions on my scrotum which freaked me out a little. Should I not use it down there? Should I worry about risks of long term use?
Hockeyfan
 
Posts: 2
Joined: Wed May 19, 2010 6:26 am

Re: Vitiligo On Penis

Postby Matthew Balgowan » Wed May 19, 2010 1:55 pm

Hello Hockeyfan,

Available data indicates that in general therapeutic UVB has a low risk of producing cutaneous cancers. However, with the possible exception of those on male genital skin. There is a definite cutaneous carcinogenic risk from oral PUVA.

Please be aware that we can not provide you with medical

Having said that based on what you have described, I think you should halt your treatment and speak with your doctor.


How long is your treatment duration and how often are you treating yourself?


If you wish to continuie with your treatment reduce both the duration of your treatment and how often you treat yourself.

regards,
Matt Balgowan.
----------------------------------------
http://www.tcgindustrial.com.au
http://www.dermaray.com
http://www.beatpsoriasis.com
----------------------------------------
Matthew Balgowan
Newbie
 
Posts: 20
Joined: Sat Dec 12, 2009 8:57 am

Re: Vitiligo On Penis

Postby Hockeyfan » Thu May 20, 2010 8:00 am

I would hope my derm wouldn't have told me to use this if there was health risks. I tried protopic in the past and it didn't help whatsoever. This is really my last resort and I am hopeful that it'll help. I started out at 20 seconds for my first session and increased 20 seconds each time. This was the treatment times recommended in the pamphlet and they say to do 3 of these treatments a week. I found that this gave me mild sunburn so I am increasing it 20 seconds every OTHER time. I'm only up to 1 min 20 sec as I've only had it a few weeks.
Hockeyfan
 
Posts: 2
Joined: Wed May 19, 2010 6:26 am

Re: Vitiligo On Penis

Postby Matthew Balgowan » Sun May 23, 2010 10:57 am

If the treatments generate any negative skin reactive I would suggest not increasing the exposure. Rather, reduce these until you do not get such a reactation. The reaction is your skin in trauma. It is this reaction to damange that can increase risks.

So you may wish to try dropping back to say 40 seconds every three days to see if you get no reaction. If you continue to react negatively continue to reduce both duration and fequencey of your treatments. You should find this will allow you to continue to use yor device in a safe and effective manner

regards,
Matt Balgowan.
----------------------------------------
http://www.tcgindustrial.com.au
http://www.dermaray.com
http://www.beatpsoriasis.com
----------------------------------------
Matthew Balgowan
Newbie
 
Posts: 20
Joined: Sat Dec 12, 2009 8:57 am

Re: Vitiligo On Penis

Postby james103 » Mon Jan 07, 2013 1:13 pm

Available data indicates that in general therapeutic UVB has a low risk of producing cutaneous cancers. However, with the possible exception of those on male genital skin.
"WATSON"
james103
 
Posts: 1
Joined: Mon Jan 07, 2013 1:09 pm


Return to Vitiligo chatter

Who is online

Users browsing this forum: No registered users and 1 guest